# SDR AALA202402220826

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 33,190 hours, 14,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR HEAT SHRINK TUBING IS MISSING FROM ONE END OF THE GIRT BAR. INSTALLED RED HEAT SHRINK TUBE ON L1 DOOR GIRT BAR. PER AARD 25-66-00-4.
